# SDR DALA2018042302716

- Difficulty date: April 23, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 5 BEAM BS 1156 IN THE AFT CARGO DOOR. THE BEAM WAS REPAIRED IAW ETI-88-18-017, REV 1, AND ERA 567908-14, REV ORIGINAL.
